On the Uniform Distribution of the Sequence {αλx)

M. B. Levin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Let λ 1 be a real transcendental number. In this paper a number a is constructed such that the sequence is completely uniformly distributed. For real λv > 1 (v = 1, …, s) numbers α1, …, αs are constructed such that the remainder of the uniform distribution of the sequence.

Original languageEnglish
Pages (from-to)183-197
Number of pages15
JournalMathematics of the USSR - Sbornik
Volume27
Issue number2
DOIs
StatePublished - 28 Feb 1975

Fingerprint

Dive into the research topics of 'On the Uniform Distribution of the Sequence {αλx)'. Together they form a unique fingerprint.

Cite this